# SDR 95FDEA00424

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

NR 1 ENG STRUT O/H LIGHT CAME ON.  BLEED AIR WAS BEING USED FOR PACK.  OPS AFTER AIR WAS TURNED OFF, O/H LIGHT EXTINGUISHED, ACCOMP ENG STRUT O/H LIGHT ON CKLST.  ESTABLISH PACK OPS USING NR 2 BLEED.  OPENED NR 1 STRUT ACCESS PANELS, FOUND AFT UPPER LOOP IN CONTACT WITH LOWER LOOP BRACKET, REPOSITIONED.  ALSO, FOUND LOOPS CONN LOOSE AT FUSELAGE, RE-TIGHTENED AND RE-SAFETIED.  RAN ENG PER JRH A DIF POWER SETTING.  NO LEAKS, NO LIGHT, GND OPS CK GOOD.  RE-INSTALLED STRUT ACCESS PANELS.
